Addiction: Substance Abuse Community
Unsubscribed klonopin helping hypomania?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Unsubscribed klonopin helping hypomania?

I have a history of abusing, well, everything to try and self-medicate. My med regimen  (in my profile) has kept me stable, for the most part, but I've been doubting my happiness and symptom relief with it lately. So, I bought some klonopins because I do have some drug knowledge and figured it would help me sleep and even help my social anxiety. I've been taking 2mg 1x/day and it has made me happier, more sociable, and has even helped me sleep where the 40mg of Ambien has not been able to help me with. I feel alive again. I have not been popping them like candy, but rather I've been experimenting with it because my psychiatrist would rip me a new one if I told her any of this. I know benzos are usually off limits for addicts, but I've been keeping an eye on myself. Should I discuss this with my prescriber? Is this a good idea concerning the other meds I'm taking? Any other ideas for meds so I can feel alive the way I do when I take the clonazepam?
Blank
199177_tn?1332183097
brenda,
if you are having to take that much to sleep then you medication lelvels most likely need to be tweeked.If you want to be on klonpin the you need to discuss it with your doctor you know self medcatedcating is a nono.I will tell you this if you have a habit of abuse drugs I would find something else come off benzos is hell and kolopin is the one of the worst plz come clean with your doctor .good luck it does get better .
Related Discussions
9 Comments Post a Comment
Blank
Avatar_m_tn
So you're saying you got klonopin without the knowledge of your primary doctor.    You're self-medicating on your own and thats never a good idea.    I also cannot believe your primary doctor would put you on 40 mg of ambien since thats a huge dose well beyond the maximum recommended.       My gut says you're abusing Rx's and that is dangerous.    You need to get back on track with your primary doctor and work on a plan together...NOW!      
Blank
Avatar_f_tn
My doctor has put me on 40 mg of ambien because I have had adverse effects to mirtazapine, trazadone, antipsychotics, and many other things. I am trying to avoid the medications that come after ambien which have even larger and more threatening side effects. The facts are that I am not abusing any of my prescribed medications, including ambien, which was my doc's idea. So please, get your "gut" checked out. If you'd like to discuss your ideas about me abusing Rx's, please feel free to message me and not judge me on a public forum. Thanks for the advice anyways. =)
Blank
Avatar_m_tn
Thanks,  I'm not judging you,  I'm just repeating again what you said in your first sentence.
""""I have a history of abusing, well, everything to try and self-medicate""""  and that you're still stuck in that mode.     Going off on your own to find more Rx's won't make it any easier reaching your goal of sobriety.     I  can't understand how a doctor can give the ok to a 40 mg dose of ambien.   To me,   both you and your doctor were abusing that med but sounds like you're off of it for now.    I've been in similar circumstances.   Good luck.  
Blank
199177_tn?1332183097
brenda,
if you are having to take that much to sleep then you medication lelvels most likely need to be tweeked.If you want to be on klonpin the you need to discuss it with your doctor you know self medcatedcating is a nono.I will tell you this if you have a habit of abuse drugs I would find something else come off benzos is hell and kolopin is the one of the worst plz come clean with your doctor .good luck it does get better .
Blank
199177_tn?1332183097
brenda,
how are you going ? just checking on you .
Blank
Avatar_f_tn
Hey,
I'm doing a little better but I am still experiencing hypomania symptoms that I am scared will escalate any day now... but, I did contact my provider, and she prescribed me on 10mg of zyprexa, so I'm going to take 5mg of it before I go to bed tonight and we shall see =)
I also want to thank you for your post, the other guy who posted was just ugh, did not get it. I finished off the last of the klonopins today, so I'm sure I'll be withdrawing from those in the next few days, but maybe the zyprexa will help? meh?
Blank
Avatar_m_tn
HI....I suffer with bipolar disorder if at all possible stay off the benzo's at all cost I have been on a few diferent kinds and none are ez to come off of even under dr supervision.....I will never forget coming off xanex it was hard and took forever try some of the other options out there benzos are bad news.........Gnarly
Blank
Avatar_n_tn
PLEASE, i beg you, do NOT eat the kpin like candy, I am only 17 and i went through this when i was 16, i got a bottle of them to ease my anxiety and try to make me happier, well, taking 1 a day leads to 2, then 4, and eventually i had consumed 60 in a weeks time, the body begins to shut down major organs and can prove fatal, you will have crying spells, areas of no sleep or food(i did not eat or sleep for 7 days), followed by suicidal thoughts and horribly uncontrollable moods. This is HELL, if you think now is bad, get addicted to kpin and go through withdrawll, you'd be better of seeing a phsyc and managing it that way. do not take kolonopin lightly, please. good luck.
Blank
199177_tn?1332183097
you are really supposed to taper of kolopin if not it can have scary side effects if you start feeling bad PLZ talk to your doc about tapering you of it becuase there is the chance of sezuires cting off benzos.zyperexa works great for some and its like all BP meds doesnt work as well as other .keep checking in ...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_f_tn
Blank
motye51